Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 601265, 8 pages
Research Article

A Malaria Model with Two Delays

1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China
2School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100044, China

Received 5 November 2012; Accepted 25 January 2013

Academic Editor: Xiang Ping Yan

Copyright © 2013 Hui Wan and Jing-an Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yunxian Dai, Yiping Lin, and Huitao Zhao, “Hopf Bifurcation and Global Periodic Solutions in a Predator-Prey System with Michaelis-Menten Type Functional Response and Two Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–16, 2014. View at Publisher · View at Google Scholar
  • Jinhu Xu, and Yicang Zhou, “Hopf bifurcation and its stability for a vector-borne disease model with delay and reinfection,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  • Chunqing Wu, and Patricia J. Y. Wong, “Multi-dimensional discrete Halanay inequalities and the global stability of the disease free equilibrium of a discrete delayed malaria model,” Advances In Difference Equations, 2016. View at Publisher · View at Google Scholar